Show simple item record

dc.contributor.authorHawamdeh, O. ( )
dc.contributor.authorPerjan, Andrei ( )
dc.date.accessioned2019-11-21T20:09:15Z
dc.date.available2019-11-21T20:09:15Z
dc.date.issued1999-09-09
dc.identifier.citationHawamdeh, O., & Perjan, A. (1999). Asymptotic expansions for linear symmetric hyperbolic systems with small parameter. Electronic Journal of Differential Equations, 1999(31), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8862
dc.description.abstractThe boundary layer functions method of Lyusternik-Vishik is used to obtain asymptotic expansions of the solutions to the Cauchy problem for linear symmetric hyperbolic systems with constant coefficients as the small parameter tends to zero.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHyperbolic systemsen_US
dc.subjectAsymptotic expansionsen_US
dc.subjectBoundary layer functionsen_US
dc.subjectSingular perturbationsen_US
dc.titleAsymptotic Expansions for Linear Symmetric Hyperbolic Systems with Small Parameteren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record